# SDR DXTA2015070806040

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 7,290 hours, 4,781 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Data Unit
- Part number: 271000101
- Part serial: M009171
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

TEN SECS AFTER RT ENGINE START, LT ENGINE RUNNING, EICAS RT WINDSHIELD HEAT INOP AMBER MESSAGE ILLUMINATED FOLLOWED BY AN ELECTRICAL ODOR & LIGHT SMOKE IN COCKPIT.  ENGINES & APU SHUTDOWN.  POWERED ACFT, STBY SFD POWERS UP BOTH AIRSPEED & ALT TURNED RED & FAILED.  POWERED FAILURES STOPPED & DID NOT RETURN.   TROUBLESHOT SFD & ADU IAW MM 34-00-00-910-901.  DURING BIT TEST, SFD & ADU PASSING SELF-TEST BUT BOTH SFD & ADU FAILED.  PURGED STBY PITOT SYS.  REMOVED FAILED SFD & INSTALLED REPAIRED UNIT IAW MM 34-23-01-900-801.  REMOVED FAILED ADU & INSTALLED REPAIRED UNIT IAW MM 34-23-05-900-801.  BIT TESTED IAW MM 34-00-00-910-901.  ADU & SFD SELF-TESTS PASSED.  LEAK TESTED STBY AIR DATA SYS IAW MM 34-11-00-790-801.
